Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

What medicines should one take for stomach pain in gastro ?

Hi, my daughter is suffering from very bad gastro problem at the time of episode her stomach start paining can suggest a medicine. her age is 22yrs, height is 5ft/3 inch, weight is 50kg
Asked On : Fri, 5 Aug 2011
Answers:  4 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
welcome to health care magic
she need to have some check up ,without knowing reason no one will be able to help you ,see your gynaecologist soon,it may lead to problem if ignored.
take care
Answered: Fri, 5 Aug 2011
Pediatrician Dr. Aseem's  Response
Welcome to HCM
Read your prob, after menopause bleeding from vagina needs further evaluation. it occure mostly due to bulky utrus, endometrium hyperplasia, etc you should get sonography, blood hormonal test. consult with your doc. choice of treatment of this condition is surgical removal of utrus as soon as possible.
Answered: Fri, 5 Aug 2011
I find this answer helpful
General & Family Physician Dr. Padma Saikia's  Response

Welcome to HCM.

The bleeding may due to fibroid or menopausal changes or may have any other cause. I suggest you to get ultrasound abd and pelvis done and consult a gynaecologist for further managment.
Answered: Fri, 5 Aug 2011
I find this answer helpful
General & Family Physician Dr. Meeta Misra's  Response
Hi, your wife is in the menopausal age group. This can lead to changes in the menstrual cycle, like scanty or excessive bleeding, with short or prolonged cycles with frequent or delayed cycles. But anyway a sonography should be done to rule out fibroids,which usually cause excessive bleeding.
Presently Tablet Tranexa may be given thrice a day till bleeding reduces.
Answered: Fri, 5 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor